Alert archive / Minnesota / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 146, NWS Grand Forks, ND

August 26, 2007Kittson County, Roseau County, Minnesota

NWS Grand Forks, ND issued this severe thunderstorm warning at Aug 26, 2007, 8:54 PM CDT for Kittson County, Roseau County, Minnesota. It was in force for 66 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 26, 2007, 8:54 PM CDT (01:54 UTC)
Expired
Aug 26, 2007, 10:00 PM CDT
In force
66 min
Issued by
NWS Grand Forks, ND
Area
Counties, with a storm outline in the text

Counties Kittson County, MN, Roseau County, MN

The radar

The Fargo/Grand Forks radar (KMVX), 146 km from the middle of the area, began a volume at 01:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 26, 8:55 PM CDTTSTM WND DMG8 Ne Karlstad, MNSEVERAL LARGE BRANCHES BROKEN DOWN JUST EAST OF PELAN.
Aug 26, 9:07 PM CDTTSTM WND GST 631 Ssw Greenbush, MNWINDS BLEW INTO THE OPENED DOORWAY OF A HANGAR AT THE GREENBUSH AIRPORT CAUSING THE BUILDING TO COLLAPSE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 26, 5:10 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

International Fa, MN (KINL), launched 00:00Z, 1.9 hours before the alert went out and 223 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, International Fa, MN at 00:00Z on 2007-08-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1237 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, International Fa, MN at 00:00Z on 2007-08-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 119 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1237 J/kg
Mixed-layer CIN
-77 J/kg
Mixed-layer LCL
1460 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
119 m²/s²
0-3 km storm-relative helicity
206 m²/s²
Significant tornado parameter
0.5
Supercell composite
7.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KFGF 270155
SVRFGF
MNC069-135-270300-
/O.NEW.KFGF.SV.W.0146.070827T0154Z-070827T0300Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
854 PM CDT SUN AUG 26 2007

THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN KITTSON COUNTY IN NORTHWEST MINNESOTA...
  SOUTHWESTERN ROSEAU COUNTY IN NORTHWEST MINNESOTA...

* UNTIL 1000 PM CDT

* AT 854 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH. THE STORM WAS LOCATED 3 MILES
  EAST OF KARLSTAD...OR 36 MILES NORTH OF THIEF RIVER FALLS...MOVING
  TO THE EAST AT 30 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  GREENBUSH AT 905 PM CDT...

THIS STORM HAS A HISTORY OF PRODUCING VERY STRONG WINDS JUST SOUTH
OF HALMA.

REMEMBER SEVERE THUNDERSTORMS CAN AND OCCASIONALLY DO PRODUCE
TORNADOES WITH LITTLE OR NO ADVANCE WARNING.

LAT...LON 4871 9662 4856 9671 4856 9592 4876 9581

$$

DK/CS
3 follow-up statements
000 
WWUS53 KFGF 270222
SVSFGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
922 PM CDT SUN AUG 26 2007

MNC069-135-270300-
/O.CON.KFGF.SV.W.0146.000000T0000Z-070827T0300Z/
KITTSON MN-ROSEAU MN-
922 PM CDT SUN AUG 26 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT
FOR SOUTHEASTERN KITTSON AND SOUTHWESTERN ROSEAU COUNTIES...

AT 922 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THE STORM WAS LOCATED 7 MILES
NORTHEAST OF STRANDQUIST...OR 32 MILES NORTH OF THIEF RIVER FALLS...
MOVING TO THE EAST AT 30 MPH.

* THE SEVERE THUNDERSTORM WILL BE ABOUT...
  5 MILES SOUTH OF GREENBUSH BY 940 PM CDT...

REMEMBER SEVERE THUNDERSTORMS CAN AND OCCASIONALLY DO PRODUCE
TORNADOES WITH LITTLE OR NO ADVANCE WARNING.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT SUNDAY EVENING
FOR NORTHWESTERN MINNESOTA.

LAT...LON 4871 9662 4856 9671 4856 9592 4876 9581

$$

DK/CS
000 
WWUS53 KFGF 270238
SVSFGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
938 PM CDT SUN AUG 26 2007

MNC069-270248-
/O.CAN.KFGF.SV.W.0146.000000T0000Z-070827T0300Z/
KITTSON MN-
938 PM CDT SUN AUG 26 2007

...THE SEVERE THUNDERSTORM WARNING FOR KITTSON COUNTY IS CANCELLED...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT SUNDAY EVENING
FOR NORTHWESTERN MINNESOTA.

LAT...LON 4870 9637 4856 9638 4856 9592 4876 9581

$$

MNC135-270300-
/O.CON.KFGF.SV.W.0146.000000T0000Z-070827T0300Z/
ROSEAU MN-
938 PM CDT SUN AUG 26 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT
FOR SOUTHWESTERN ROSEAU COUNTY...

AT 938 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THE STORM WAS LOCATED NEAR
STRATHCONA...OR 27 MILES SOUTHWEST OF ROSEAU...MOVING TO THE EAST AT
30 MPH.

* THE SEVERE THUNDERSTORM WILL BE OVER...
  RURAL SOUTHERN ROSEAU COUNTY THROUGH 1000 PM CDT

REMEMBER SEVERE THUNDERSTORMS CAN AND OCCASIONALLY DO PRODUCE
TORNADOES WITH LITTLE OR NO ADVANCE WARNING.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT SUNDAY EVENING
FOR NORTHWESTERN MINNESOTA.

LAT...LON 4870 9637 4856 9638 4856 9592 4876 9581

$$

DK/CS
000 
WWUS53 KFGF 270300
SVSFGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
1001 PM CDT SUN AUG 26 2007

MNC135-270311-
/O.EXP.KFGF.SV.W.0146.000000T0000Z-070827T0300Z/
ROSEAU MN-
1001 PM CDT SUN AUG 26 2007

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN ROSEAU COUNTY
EXPIRED AT 1000 PM CDT...

DOPPLER RADAR INDICATED THE STORM WAS NO LONGER SEVERE AND SO THE
WARNING WAS ALLOWED TO EXPIRE AT 1000 PM CDT. 

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT SUNDAY EVENING
FOR NORTHWESTERN MINNESOTA.

LAT...LON 4870 9637 4856 9638 4856 9592 4876 9581

$$

DK/CS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Forks, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 26, 5:39 PM CDT, 3 hours 15 minutes earlier.

Area forecast discussion, Aug 26, 5:39 PM CDT, 3 hours 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND FORKS ND
539 PM CDT SUN AUG 26 2007

.UPDATE...
UPDATED ZFP/GRIDDS FOR TOR WATCH TIL 04Z FOR MUCH OF ERN ND AND NW
MN. PRE-FRONTAL TROUGH WELL DEFINED NR A LANGDON-DVL-NEW ROCKFORD
LINE...THEN SOUTHWEST TO JUST EAST OF BISMARCK. EAST OF BOUNDARY
AIRMASS VERY UNSTABLE WITH CAPE VALUES OVER 4000 J/KG AS AIRMASS
HAS HEATED OUT TO THE UPPER 80S AND DEW PTS HAVE CLIMBED INTO THE
UPPER 60S AND LOWER 70S. CIN VALUES STILL THERE BUT WEAKENING.
BEST UPPER SUPPORT ALONG CANADIAN BORDER AND WOULD EXPECT BEST CHC
FOR SVR IN NRN VALLEY WITH MORE DISCRETE CELLS SOUTHWEST ALONG THE
PRE-FRONTAL TROUGH INTO SOUTH CENTRAL ND. DEVELOPMENT POISED TO
TAKE PLACE 23Z-00Z TIME FRAME IT APPEARS. HOW ORGANIZED AND
WIDESPREAD SVR IS AND WHAT FORM (TORNADIC/HAIL/WIND THREAT)
REMAINS TO BE SEEN. LOW LEVEL 850 MB JET FOCUSES MORE OVER ERN MN
OVERNIGHT WITH LEFT QUAD IN WCNTRL AND SE ND. SO WOULD THINK
ORGANIZATION INTO A COMPLEX IS PSBL OVERNIGHT AS IT MOVES INTO SE
ND/WCNTRL MN. AS FOR TORNADIC POTENTIAL....LOW LEVEL SHEAR NOT THE
BEST....AS SFC WINDS SOUTHERLY WITH SOUTHWEST WINDS JUST OFF THE
SFC. PREFER TO SEE A MORE SOUTHEAST WIND FOR BEST POTENTIAL...BUT
SUCH INSTABILITY IN THE ATMOSPHERE WOULD ARGUE FOR SUPERCELLS.PER
SPC LARGE HAIL THREAT APPEARS VERY HIGH DUE TO FAIRLY STEEP LAPSE
RATES 700-500 MB.

&&

.PREV DISCUSSION... /ISSUED 306 PM CDT SUN AUG 26 2007/

SHORT TERM (SUN NIGHT - WED)... FORECAST CHALLENGE FOR THE NEAR
SHORT TERM WILL BE THE POTENTIAL FOR SEVERE TONIGHT AS A COLD
FRONT PUSHES THROUGH THE CWA. AS OF 19Z... THE COLD FRONT APPEARS
TO BE IN THE WEST CENTRAL PORTION OF THE STATE...EXTENDING FROM
NEAR MINOT TO THE DICKINSON AREA.

THERE IS STILL GOOD SOUTHERLY FLOW THROUGH EASTERN NORTH DAKOTA...
WITH DEW POINTS INTO THE UPPER 60S TO LOW 70S IN THE SOUTHWEST CORNER
OF MY CWA. HOWEVER...SOUTHERN PORTION OF THE CWA IS STILL CAPPED.
FOR THE NORTHERN PORTION...MAINLY THE NORTHERN VALLEY REGION...18Z
RUC IS PROGGING BY 00Z A 40KT TO 50KT LLJ WITH STRONG WAA JUST
NORTH OF THE BORDER. 19Z VIS SATELLITE IS SHOWING CU START TO POP
IN THIS REGION...WHICH IS JUST EAST OF A QUITE STRONG SHOWALTERS
GRADIENT...WITH VALUES IN THE NORTHERN VALLEY AROUND NEG 6 BY 00Z.
THUS...THIS AREA APPEARS TO HAVE THE GREATEST THREAT FOR
CONVECTION THIS EVENING...WITH SEVERE CERTAINLY A POTENTIAL AS
INDICATED WITH SPC DAY 1 OUTLOOK (15% CHANCE OF SEVERE HAIL).

FRONT SHOULD PUSH INTO THE MINNESOTA SIDE OF THE CWA AFTER 06Z...WHILE
A SECOND LOW DEVELOPS OVER WESTERN SOUTH DAKOTA. THIS LOW WILL
PUSH EASTWARD OVER SD TONIGHT. GFS AND NAM BOTH SHOW A BAND OF DECENT
H700 FRONTOGENETIC FORCING FORM ACROSS THE CWA FROM THE SW TO THE
NE BY 18Z MONDAY...WITH A VORT MAX PUSHING ACROSS THE STATE.
THUS...BEST QPF WILL BE IN THE EAST MONDAY AS THE WAVE MOVES OVER
THE SFC BOUNDARY IN CNTRL MN. INCLUDED SEVERE WORDING FOR THE EAST
PM MONDAY AFTERNOON AS WELL. SFC BOUNDARY WILL PUSH OUT OF THE CWA
TOMORROW EVENING...AND NORTHWESTERLY FLOW WILL BRING A RETURN OF
MORE SEASONAL LIKE TEMPS.

LONG TERM (THU - SAT)...LONG RANGE MODELS CONTINUE IN FAIR AGREEMENT
IN RAISING HEIGHTS AS FLATTENING MID LEVEL RIDGE SHIFTS OVER FA.
SOME TIMING DIFFERENCES WITH APPROACHING SURFACE BOUNDARY HOWEVER
LOW END POPS SEEM REASONABLE AS BOUNDARY EVENTUALLY SHIFTS EAST
INTO REGION FOR PORTION OF HOLIDAY WEEKEND. BASED ON THICKNESS AND
THERMAL VALUES TEMPERATURES SHOULD RISE ABOVE SEASONAL AVERAGES BY
THE WEEKEND.

AVIATION...VFR. THERE IS A SMALL CHANCE OF ISOLD TSRA DEVELOPING
OVER FAR NW-N FORECAST AREA THIS EVENING PROPAGATING EASTWARD ACROSS
NORTHERN MN OVERNIGHT.

&&

.FGF WATCHES/WARNINGS/ADVISORIES...
ND...NONE.
MN...NONE.
&&

RIDDLE
Hazardous weather outlook, Aug 26, 6:30 AM CDT, 14 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND FORKS ND
630 AM CDT SUN AUG 26 2007

MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024-
026>030-038-039-049-052>054-271130-
WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-LAKE OF THE WOODS-
WEST MARSHALL-EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE-
EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN-
SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-WILKIN-
WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT-TOWNER-CAVALIER-
PEMBINA-BENSON-RAMSEY-EASTERN WALSH COUNTY-EDDY-NELSON-
GRAND FORKS-GRIGGS-STEELE-TRAILL-BARNES-CASS-RANSOM-SARGENT-
RICHLAND-WESTERN WALSH COUNTY-
630 AM CDT SUN AUG 26 2007

...SLIGHT RISK OF SEVERE STORMS THIS EVENING THROUGH MONDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH
DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS NORTH OF A LINE
FROM VALLEY CITY NORTH DAKOTA TO BEMIDJI MINNESOTA THIS EVENING
AND OVERNIGHT. THE MAIN THREAT IS LARGE HAIL AND DAMAGING WINDS.
AN ISOLATED TORNADO IS POSSIBLE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS EAST OF A LINE
FROM ROSEAU MINNESOTA TO VALLEY CITY NORTH DAKOTA ON MONDAY. THE
MAIN THREAT IS LARGE HAIL AND DAMAGING WINDS...ALONG WITH AN
ISOLATED TORNADO.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED THIS EVENING INTO MONDAY.

TG

In the hours before

Local storm report, Aug 26, 8:08 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS
808 PM CDT SUN AUG 26 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0804 PM     HAIL             PETERSBURG              48.01N 98.00W
08/26/2007  E1.00 INCH       NELSON             ND   TRAINED SPOTTER

0804 PM     TORNADO          10 W NORTHWOOD          47.74N 97.78W
08/26/2007                   GRAND FORKS        ND   FIRE DEPT/RESCUE

&&

AMHOMANN
Local storm report, Aug 26, 8:17 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
817 PM CDT SUN AUG 26 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     HAIL             2 SE MILTON             48.61N 98.01W
08/26/2007  E1.75 INCH       CAVALIER           ND   LAW ENFORCEMENT

            MOSTLY PENNY TO DIME WITH SOME GOLFBALL HAIL

0645 PM     HAIL             2 WNW UNION             48.57N 97.99W
08/26/2007  E0.75 INCH       CAVALIER           ND   PUBLIC

&&

MEWENS
Local storm report, Aug 26, 8:19 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS
819 PM CDT SUN AUG 26 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0815 PM     HAIL             3 N NIAGARA             48.04N 97.87W
08/26/2007  E1.75 INCH       GRAND FORKS        ND   LAW ENFORCEMENT

0815 PM     HAIL             6 S LARIMORE            47.82N 97.63W
08/26/2007  E1.00 INCH       GRAND FORKS        ND   LAW ENFORCEMENT

&&

AMHOMANN
Local storm report, Aug 26, 8:23 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
823 PM CDT SUN AUG 26 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0650 PM     FUNNEL CLOUD     2 WNW UNION             48.57N 97.99W
08/26/2007                   CAVALIER           ND   PUBLIC

            NO OBSERVERD TOUCHDOWN...FUNNEL WAS WELL DEFINED.

&&

MEWENS
Local storm report, Aug 26, 8:46 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
846 PM CDT SUN AUG 26 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0846 PM     TORNADO          1 W NORTHWOOD           47.74N 97.59W
08/26/2007                   GRAND FORKS        ND   LAW ENFORCEMENT

&&

MEWENS
Local storm report, Aug 26, 8:54 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
854 PM CDT SUN AUG 26 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0852 PM     TORNADO          NORTHWOOD               47.74N 97.57W
08/26/2007                   GRAND FORKS        ND   LAW ENFORCEMENT

            BETWEEN 850 PM AND 852 PM TORNADO STRUCK THE CITY OF
            NORTHWOOD. DAMAGE HAS BEEN REPORTED.

&&

MEWENS

The office that day

Everything else NWS Grand Forks, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 26, 7:37 PM CDTTornado WarningFGFKittson53 min
Aug 26, 7:54 PM CDTTornado WarningFGFKittson, Marshall66 min
Aug 26, 8:57 PM CDTTornado WarningFGFMarshall63 min
Aug 26, 9:26 PM CDTSevere Thunderstorm WarningFGFPolk64 min
Aug 26, 9:44 PM CDTSevere Thunderstorm WarningFGFPolk61 min
Aug 26, 9:51 PM CDTTornado WarningFGFPolk54 min
Aug 26, 9:59 PM CDTTornado WarningFGFMarshall61 min
Aug 26, 10:19 PM CDTSevere Thunderstorm WarningFGFPennington, Red Lake56 min
Aug 26, 10:45 PM CDTSevere Thunderstorm WarningFGFPolk60 min
Aug 26, 11:05 PM CDTSevere Thunderstorm WarningFGFBeltrami, Clearwater55 min
Aug 26, 11:12 PM CDTSevere Thunderstorm WarningFGFNorman63 min
Aug 26, 11:44 PM CDTSevere Thunderstorm WarningFGFPolk61 min
Aug 26, 11:55 PM CDTSevere Thunderstorm WarningFGFBeltrami51 min
Aug 26, 11:58 PM CDTSevere Thunderstorm WarningFGFMahnomen62 min
Aug 27, 12:38 AM CDTSevere Thunderstorm WarningFGFClearwater37 min
Aug 27, 1:36 PM CDTSevere Thunderstorm WarningFGFGrant39 min
Aug 27, 2:54 PM CDTSevere Thunderstorm WarningFGFBecker, Otter Tail51 min
Aug 27, 3:40 PM CDTSevere Thunderstorm WarningFGFBecker, Otter Tail, Wadena50 min
Aug 27, 3:50 PM CDTSevere Thunderstorm WarningFGFBecker55 min
Aug 27, 5:15 PM CDTSevere Thunderstorm WarningFGFHubbard30 min
Aug 27, 5:45 PM CDTSevere Thunderstorm WarningFGFBecker30 min

Nearby

Severe Thunderstorm Warnings in Minnesota, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.